Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of cipro

Premium Questions

Dr. Divakara MD

My partner has been on cipro tablets ,to treat. Food poisoning , he has been sick for three weeks no ,but very cranky and things like he does not wont to see me ,when i return from being away for 3weeks ... View answer

Answered by : Dr. Divakara ( Internal Medicine Specialist)
Dr. Bhagyesh V. Patel MD

to take CIPRO but it appears these drugs are in the same category. ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Albana Sejdini MD

. Drinking Gatorade and feeling awful. I'll never take another cipro! ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Ilir Sharka MD

In February of this year I had a severe allergic reaction to Cipro . After that I started to develop symptoms as follows: I am lethargic after being up for 4 hours, my muscles , veins or nerves ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Anshul Varshney MD

I started cipro yesterday. Today my cheeks are red and splotchy. They feel tight like a sinus infection .Now I have a hive on my thigh, I'm taking cipro for a uti. Should I stop taking it? ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)

Public Forum Discussions

Dr.  Jose Ignacio Artero Muñoz MD

I received a script for cipro for epidymitis. I drink iced coffee every morning and I noticed a lot ... stopped drinking caffeine as I seen that I was less nervous when I was taking caffeine with cipro ... View answer

Answered by : Dr. Jose Ignacio Artero Muñoz ( General & Family Physician)
Dr. Het Ram Bishnoi MD

upset, and had the onset of a running nose/cough about two days into the cipro. I have looked up side effects of CIPRO and these are all listed. I have been told to stop taking it, but will I... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

hi.....I was given a Rx for ferrous sulfate 325 mg tablets for anemia 2x a day 3 days ago....I also have acute sinusitis and am taking cipro for that...I just woke up from a nap and noticed an oval ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.  Deepak Sundriyal MD

yes, thanks....I just heard a rumor about Cipro. and that a friend of mine is in a coma because she had a kidney infection and they gave her Cipro and another person died within a few weeks after she ... View answer

Answered by : Dr. Deepak Sundriyal ( Oncologist)
Dr.   Ashakiran S MD

I just read a story regarding a lady who took Cipro for a UTI, and now has had serious tendon, ligament, bones issues that required multiple surgeries. She notes that Cipro has a black-box warning. I am ... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD

Dr.  Aarti Abraham MD

No there is no such side effect.